# SDR SWIA2023072700006

- Difficulty date: July 6, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 43,838 hours, 37,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE DRAG ANGLE NEAR DATUM 61.5625% WAS MIS-DRILLED. FABRICATE A NEW RH DRAG ANGLE      (C-CHECK RO 7/23/2023)    REMOVED & INSTALLED NEWLY FABRICATED RH FUSELAGE DRAG ANGLE REPAIR SECTION NEAR DATUM 61.5625% REF CRJ 200 SRM 51-42-21 ,CRJ 200 SRM 51-42-22 AND DWG# CC600-21117 REV - J AND MHIRJ REO 601R-55-31-445 REV-- DATED 2023-07-04 SEE CONTINUE CARD FOR DETAILED, OPS CHECKS GOOD. COMPLIED WITH 51-900-1003-SKY
